# SDR CALA2013103092516

- Difficulty date: October 29, 2013
- Submitted: November 1, 2013
- Operation: Air carrier
- Aircraft: N495UA
- Make and model: Airbus A320-232
- Aircraft serial: 1842
- Aircraft time: 37,186 hours, 16,156 cycles
- Engine: Iae V2527A5
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: AD2758
- Part serial: 725
- Condition: Faulty
- Location: Main
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BCL1 FAULT DISPLAYED ON UPPER ECAM SCREEN, ELEC.  REPLACED NR 1 BATTERY CFDS BITE ON BCL, CHECKED OK IAW MM 24-38-51.
